# SDR FDEA201907011449

- Difficulty date: July 1, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 65,850 hours, 22,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N371088
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, APU LT ACCESS DOOR FUSELAGE CUTOUT STRUCTURE FWD END, APPROX. BS.1887.5, INNER SURFACE, JUST AFT OF THE APU FIREWALL. COMPLIED WITH EA#F-5330-T0347755 P1. FUSELAGE-PLATES & SKINS- CORROSION AT STA.1885, S-17L.
